# SDR 99ZZZX4536

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317TT
- Make and model: Lear 35A
- Aircraft serial: 317
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 1304061
- Condition: Cracked
- Location: Fuselage
- Part time: 6,766 hours
- Component: Airesrch
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AS A RESULT OF A RECENT PRESSURE VESSEL INSP, FOUND THE SAFETY VALVE, PN 130406-1, SN 121-2018, DATED 12-22-81 BY LEAR, WAS FOUND TO HAVE A CRACKED NR 1 BOSS.  BY DATE AND S/N, THIS VALVE IS NOT AFFECTED BY AD 95-20-03 (LEARJET SB 35-21-19).  TO LOCATE CRACK,  'AN' FITTING WAS REMOVED.  PRESSURIZATION SYS WAS WORKING NORMALLY, WITH NO INDICATION OF A CRACK. LEARJET CONFIRMED CRACKS NOT ACCEPTABLE AND VALVE REPLACED.  SINCE BOTH OUTFLOW VALVE AND SAFETY VALVE HAVE SAME P/N, BOTH VALVES WERE CHECKED.  NO CRACKS FOUND IN THE OUTFLOW VALVE.  CRACK WAS APPARENTLY CAUSED BY OVERTORQUE SITUATION, OR, OVER A PERIOD OF TIME, CAUSED BY EXTREME TEMP CHANGES.  SUBMITTER SUSPECTED OVERTQORQUE POSSIBILITY FIRST.
